Geometric Properties for Subclasses of Multivalent Analytic Functions Associated with q -Calculus Operator
Ekram E. Ali (),
Rabha M. El-Ashwah,
Abeer M. Albalahi and
Rabab Sidaoui
Additional contact information
Ekram E. Ali: Department of Mathematics, Faculty of Science, University of Ha’il, Ha’il 81451, Saudi Arabia
Rabha M. El-Ashwah: Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt
Abeer M. Albalahi: Department of Mathematics, Faculty of Science, University of Ha’il, Ha’il 81451, Saudi Arabia
Rabab Sidaoui: Department of Mathematics, Faculty of Science, University of Ha’il, Ha’il 81451, Saudi Arabia
Mathematics, 2025, vol. 13, issue 23, 1-12
Abstract:
This paper presents new subclasses of multivalent analytic functions defined through the q -derivative operator and examines their inclusion properties. By employing the Jackson q -derivative, we construct generalized operators that encompass numerous previously established operators and provide a framework for defining new classes with distinctive analytic features. Our main results are derived using techniques from differential subordination theory for complex-valued functions of one variable. Some applications of Bernardi operator are discussed.
Keywords: analytic function; Hadamard (convolution) product; ?-analogue multiplier-Ruscheweyh operator; ?-catas operator; ?-Bernardi operator (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/13/23/3766/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/23/3766/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:23:p:3766-:d:1801440
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().